# SDR AJP2001F00002

- Difficulty date: May 17, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N1914G
- Make and model: Cessna 310R
- Aircraft serial: 310R0059
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 08220009
- Condition: Cracked
- Location: Wings
- Part time: 7,829 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION, CRACKS DISCOVERED IN LEFT AND RIGHT HAND UPPER INBOARD SKINS, THESE CRACKS ARE APPROX 2 INCHES LONG (RIGHT) AND 4.5 INCHES LONG (LEFT)  CRACKS IN NEARBY LOCATION ADDRESSED BY SB, SUSPECTED CAUSE:  EXCESSIVE YAW LANDING/TAXIING, EXCESSIVE CYCLES.
